# SDR AWXA9700094

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND ROW 15 TO 20 PROX LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK AT ROW 18, OPS CHECK GOOD STC - SA3432NM.
